Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 72, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2015, 4:57 AM CDT for Montgomery County, Walker County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 4:57 AM CDT (09:57 UTC)
- Expired
- May 27, 2015, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 121 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:00 AM CDT | FLASH FLOOD | 12 Wsw Huntsville, TX | MULTIIPLE ROADS CLOSED INCLUDING POOL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
881
WGUS54 KHGX 270957
FFWHGX
TXC339-471-271300-
/O.NEW.KHGX.FF.W.0072.150527T0957Z-150527T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
457 AM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 800 AM CDT
* AT 456 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 3 INCHES OF RAIN HAVE
FALLEN. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL IS POSSIBLE. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHWESTERN CONROE...HUNTSVILLE...WILLIS...PINEHURST...PANORAMA
VILLAGE...NEW WAVERLY...MONTGOMERY...LAKE CONROE DAM...HUNTSVILLE
STATE PARK...DOBBIN AND DACUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3056 9543 3039 9540 3020 9567 3025 9580
3057 9582 3073 9558
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:29 AM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 27, 12:29 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 AM CDT WED MAY 27 2015
.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.
40
&&
.AVIATION...
A DECENT INFLOW INTO THE MCS OVER NORTH TEXAS WAS HELPING TO
PRODUCE ISOLATED SHOWERS NEAR THE COAST EARLIER IN THE EVENING.
REMNANT SHOWERS FROM THE NORTH TEXAS CONVECTION MAY WORK THEIR
WAY INTO KCLL AND KUTS OVERNIGHT TONIGHT. HOWEVER...THE MAIN
IMPACTS BETWEEN 06Z AND 15Z WILL BE MVFR CEILINGS. ON WEDNESDAY
THE MODELS DIFFERED A BIT BUT THE CONSENSUS IS FOR A CHANCE FOR
THUNDERSTORMS DURING THE AFTERNOON.
40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 86 73 85 73 / 20 40 20 40 20
HOUSTON (IAH) 74 87 74 85 74 / 20 40 20 40 20
GALVESTON (GLS) 78 85 78 84 78 / 10 20 20 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 4 AM CDT EARLY THIS
MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...42
AVIATION/MARINE...40Hazardous weather outlook, May 26, 3:44 PM CDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 344 PM CDT TUE MAY 26 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-272045- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 344 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH WITH THE LOSS OF DAYTIME HEATING. IN THE MEANTIME...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND A QUICK COUPLE INCHES OF RAIN. AREAS IN THE HOUSTON METRO AREA THAT RECEIVED TORRENTIAL RAINFALL LAST NIGHT WILL BE SUSCEPTIBLE FOR FLASH FLOODING AGAIN SHOULD ONE OF THESE LOCALIZED CELLS MOVE RIGHT OVERHEAD. WE WILL BE WATCHING THE STORMS DEVELOPING IN NORTH AND WEST TEXAS. WITH A VERY FEW EXCEPTIONS...MOST DATA SUGGESTS THIS ACTIVITY WILL DISSIPATE BEFORE REACHING SOUTHEAST TEXAS. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THROUGH THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH THURSDAY...BUT WILL PROBABLY BE SCATTERED IN NATURE SIMILAR TO WHAT WE SEE IN THE SUMMER. RAIN CHANCES INCREASE AGAIN HEADED INTO THE THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-272045- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 344 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION WITH ELEVATED WINDS AND SEAS IN PLACE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE ONSHORE WINDS AND SEAS WILL CONTINUE. THERE MAY BE PERIODS WHERE SMALL CRAFT CAUTION OR ADVISORIES MIGHT BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 27, 2:00 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
200 AM CDT WED MAY 27 2015
TXZ176-195-196-198-270745-
MADISON TX-GRIMES TX-BURLESON TX-BRAZOS TX-
200 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURLESON...WESTERN
MADISON...BRAZOS AND NORTHWESTERN GRIMES COUNTIES UNTIL 245 AM CDT...
AT 158 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
FRANKLIN TO NEAR HEARNE TO NEAR CAMERON...AND MOVING SOUTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN COLLEGE STATION...BRYAN...CALDWELL...KURTEN...WIXON
VALLEY...KYLE FIELD...IOLA...CHRIESMAN AND NORTH ZULCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 3073 9662 3070 9656 3074 9646 3091 9635
3105 9607 3087 9586 3061 9625 3046 9687
3047 9691 3054 9692
TIME...MOT...LOC 0658Z 318DEG 25KT 3112 9628 3093 9657 3084 9702
40Special weather statement, May 27, 3:12 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 AM CDT WED MAY 27 2015
TXZ163-176-177-198-270900-
MADISON TX-GRIMES TX-WALKER TX-HOUSTON TX-
312 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOUSTON...EASTERN
MADISON...NORTHWESTERN WALKER AND NORTHEASTERN GRIMES COUNTIES UNTIL
400 AM CDT...
AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEDIAS...OR 13 MILES SOUTH OF MADISONVILLE...MOVING NORTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...BEDIAS...MIDWAY AND IOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3098 9552 3065 9597 3077 9612 3109 9582
3109 9577 3114 9577 3116 9574
TIME...MOT...LOC 0812Z 224DEG 27KT 3077 9599
40Special weather statement, May 27, 3:31 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
331 AM CDT WED MAY 27 2015
TXZ164-179-270915-
TRINITY TX-POLK TX-
331 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POLK AND EAST
CENTRAL TRINITY COUNTIES UNTIL 415 AM CDT...
AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF CORRIGAN...OR 10 MILES SOUTH OF APPLE SPRINGS...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORRIGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3126 9490 3125 9487 3123 9486 3121 9486
3118 9485 3116 9485 3115 9486 3110 9474
3096 9488 3106 9505 3130 9490
TIME...MOT...LOC 0830Z 214DEG 28KT 3108 9492
40Special weather statement, May 27, 3:33 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 333 AM CDT WED MAY 27 2015 TXZ164-178-179-270900- TRINITY TX-SAN JACINTO TX-POLK TX- 333 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK...SOUTHERN TRINITY AND NORTHERN SAN JACINTO COUNTIES UNTIL 400 AM CDT... AT 333 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SEBASTOPOL...OR 21 MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVETON AND SEBASTOPOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3100 9495 3079 9517 3090 9534 3115 9519 TIME...MOT...LOC 0833Z 214DEG 27KT 3091 9521 40
Special weather statement, May 27, 4:25 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 425 AM CDT WED MAY 27 2015 TXZ178-179-200-271015- SAN JACINTO TX-POLK TX-LIBERTY TX- 425 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LIBERTY... SOUTHEASTERN POLK AND EAST CENTRAL SAN JACINTO COUNTIES UNTIL 515 AM CDT... AT 425 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODRICH...OR 8 MILES SOUTHEAST OF LIVINGSTON...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODRICH...ALABAMA-COUSHATTA RESERVATION AND SEGNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3044 9492 3062 9501 3087 9463 3055 9455 TIME...MOT...LOC 0925Z 252DEG 30KT 3061 9484 40
Special weather statement, May 27, 4:46 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
446 AM CDT WED MAY 27 2015
TXZ199-212-213-271030-
WALLER TX-HARRIS TX-MONTGOMERY TX-
446 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LIBERTY...NORTHERN
HARRIS...SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...
NORTHEASTERN WALLER AND MONTGOMERY COUNTIES UNTIL 530 AM CDT...
AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE CONROE DAM...OR NEAR CONROE...MOVING SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...WILLIS...PINEHURST...SPRING...KINGWOOD...THE
WOODLANDS...OAK RIDGE NORTH...PANORAMA VILLAGE...SHENANDOAH...
SPLENDORA...PATTON VILLAGE...ROMAN FOREST...MAGNOLIA...WOODBRANCH...
CUT AND SHOOT...MONTGOMERY...STAGECOACH...WOODLOCH AND LAKE CONROE
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3001 9581 3048 9579 3052 9561 3051 9536
3041 9531 3035 9520 3032 9522 3034 9517
3006 9505
TIME...MOT...LOC 0946Z 328DEG 5KT 3032 9559
HUFFMANThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:29 PM CDT | River Flood Warning | HGX | Harris | 4 days |
| May 26, 10:42 PM CDT | River Flood Warning | HGX | Lavaca | 16 hr |
| May 27, 12:54 AM CDT | Small Craft Advisory | HGX | 9 hr | |
| May 27, 1:50 AM CDT | Special Weather Statement | HGX | Houston, Madison | 55 min |
| May 27, 2:00 AM CDT | Special Weather Statement | HGX | Brazos | 45 min |
| May 27, 2:44 AM CDT | Areal Flood Advisory | HGX | Brazos, Houston, Madison | 3 hr |
| May 27, 2:55 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 35 min |
| May 27, 3:01 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 29 min |
| May 27, 3:12 AM CDT | Special Weather Statement | HGX | Madison | 48 min |
| May 27, 3:31 AM CDT | Special Weather Statement | HGX | Trinity | 44 min |
| May 27, 3:33 AM CDT | Special Weather Statement | HGX | Trinity | 27 min |
| May 27, 3:49 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison, Montgomery, Walker | 116 min |
| May 27, 3:59 AM CDT | Flash Flood Watch | HGX | Fort Bend, Harris, Montgomery | 7 hr |
| May 27, 4:00 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 30 min |
| May 27, 4:14 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 3 hr |
| May 27, 4:25 AM CDT | Special Weather Statement | HGX | Polk | 50 min |
| May 27, 4:33 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Montgomery, Walker, Waller, Washington | 117 min |
| May 27, 4:43 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 3 hr |
| May 27, 4:46 AM CDT | Special Weather Statement | HGX | Montgomery | 44 min |
| May 27, 5:06 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Waller, Washington | 3 hr |
| May 27, 5:11 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 3 hr |
| May 27, 5:14 AM CDT | Special Weather Statement | HGX | Liberty | 46 min |
| May 27, 5:21 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Chambers, Fort Bend, Harris, Liberty and 2 more | 39 min |
| May 27, 5:31 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| May 27, 5:45 AM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Montgomery, Waller, Washington | 3 hr |
| May 27, 6:02 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 27, 6:04 AM CDT | Special Weather Statement | HGX | Austin, Chambers, Harris, Waller | 71 min |
| May 27, 6:14 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, Waller | 3 hr |
| May 27, 6:21 AM CDT | Special Marine Warning | HGX | 114 min | |
| May 27, 6:58 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| May 27, 7:05 AM CDT | Special Weather Statement | HGX | Brazoria, Colorado, Fort Bend, Galveston | 55 min |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 30 hr |
| May 27, 7:06 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 27, 7:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| May 27, 7:55 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller | 35 min |
| May 27, 8:03 AM CDT | River Flood Warning | HGX | Brazoria | 3 days |
| May 27, 8:13 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 27, 8:40 AM CDT | Special Weather Statement | HGX | Waller | 50 min |
| May 27, 8:44 AM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller | 2 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:19 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 27, 9:22 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| May 27, 11:18 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 10 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.